Why Does The Skin Look Like Burning After Using Analgesic Cream?
Hello,. I’m Monica. U003cbr u003e Yesterday I used analgesic cream because I felt achy. It feels hot on my skin long time ago. Then a few moments later I realized my skin was burning like a sun burn. What is the cause? And how to handle it? U003cbr u003eThank you.
Good evening Monica Niken Aprilliani, thank you for asking HealthReplies.com.
Analgesic creams generally contain irritating ingredients, especially on sensitive skin. The symptoms you mentioned in the question show an inflammatory reaction to the irritation from the material you are using. It is recommended to stop using analgesic cream and immediately wash (with soap and clean water) the area that has been applied (to remove irritants). If symptoms do not go away, it is also advisable to consult a doctor, the doctor may give corticosteroid class anti-inflammatory medication.
For complaints of aches due to muscle, it is recommended to give warm to areas of muscle aches (for example with infrared rays, warm compresses), can also be massaged, rested, and drink paracetamol which can be bought freely at pharmacies to relieve muscle aches / aches.
All of our suggestions and answers, hopefully useful, good night.